Skip to Content
Tylenol Sinus Severe Daytime Cold & Flu Relief Medicine Caplets, Non-Drowsy Pain Reliever, Fever Reducer Expectorant & Decongestant, Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

Price:

46.91 CA$


Candida PRO Complex - Candida Cleanse, Digestive aid, Stomach Health Supplement to Aid Balanced Gut, Oregano Leaf Powder, Caprylic Acid - 1 Bottle
Candida PRO Complex - Candida Cleanse, Digestive aid, Stomach Health Supplement to Aid Balanced Gut, Oregano Leaf Powder, Caprylic Acid - 1 Bottle
96.53 CA$
96.53 CA$
Supplements Creatine Monohydrate Micronized Powder Unflavored, Keto Friendly, for Fast Recovery and Muscle Mass and Strength Growth, Powder, 60 Servings
Supplements Creatine Monohydrate Micronized Powder Unflavored, Keto Friendly, for Fast Recovery and Muscle Mass and Strength Growth, Powder, 60 Servings
56.38 CA$
56.38 CA$

Tylenol Sinus Severe Daytime Cold & Flu Relief Medicine Caplets, Non-Drowsy Pain Reliever, Fever Reducer Expectorant & Decongestant, Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

https://nutricity.ca/web/image/product.template/58359/image_1920?unique=1b34945
(0 review)
14 sold in last 24 hours
  • 24-count of Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy relief of symptoms due to the common cold, flu, hay fever or other respiratory allergies such as mucus and sinus congestion
  • Pain reliever, fever reducer, decongestant and expectorant medicine temporarily relieves minor aches and pains as well as symptoms of chest congestion, nasal congestion, sinus headache and pressure
  • Each caplet contains 325 milligrams of acetaminophen to reduce fever and pain; 5 milligrams of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 milligrams of the expectorant guaifenesin to help make coughs more productive
  • The non-drowsy formula of this sinus decongestant medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive
  • From the #1 doctor recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older for powerful daytime cold symptom relief

46.91 CA$ 46.91 CAD 46.91 CA$ Tax Included

Not Available For Sale

(1.95 CA$ / Units)
2 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Ingredients
  • Product Type
  • Brand

This combination does not exist.

Contact Us
Medication Sinus Medicine
Ingredients Flavor, Hypromellose, Croscarmellose, Titanium Dioxide, Icrocrystalline Cellulose, Stearate, Gelatin, Hydroxypropyl Cellulose, Sucralose, Triacetin, Guaifenesin 200 Mg
Expiry Date Oct 2027
Item Weight 2 G
Product Benefits Sinus Control
Item Dimensions L X W X H 0.7 X 4.5 X 2.95 Inches
Specific Uses For Product Sinus Pressure
Product Type Medication
Brand Tylenol
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, the flu or the common cold, including fever, headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this cold and flu symptom relief medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy decongestant formula can be taken during the day and is suitable for adults and children 12 years and over.

Important information

Safety Information

Keep out of reach of children. Do not use if product appears to be tampered with or seal is broken. Store at room temperature

Ingredients

Active Ingredients (in each caplet) Purpose Acetaminophen 325 mg..................................Pain reliever/fever reducer Guaifenesin 200 mg.........................................Expectorant Phenylephrine HCl 5 mg.................................Nasal decongestant Inactive Ingredients carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

Directions

Use as directed on the packaging.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

0.7 x 4.5 x 2.95 inches; 0.07 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products